The Michigan Mathematical Journal

Maximally almost periodic and universal equicontinuous minimal sets.

Murray Eisenberg

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 101-105.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999665

Digital Object Identifier
doi:10.1307/mmj/1028999665

Mathematical Reviews number (MathSciNet)
MR0208587

Zentralblatt MATH identifier
0152.21601

Subjects
Primary: 54.82

Citation

Eisenberg, Murray. Maximally almost periodic and universal equicontinuous minimal sets. Michigan Math. J. 14 (1967), no. 1, 101--105. doi:10.1307/mmj/1028999665. https://projecteuclid.org/euclid.mmj/1028999665


Export citation